Open Access
Translator Disclaimer
2016 Two sided $\alpha $-derivations in 3-prime near-rings
M. Samman, L. Oukhtite, A. Raji, A. Boua
Rocky Mountain J. Math. 46(4): 1379-1393 (2016). DOI: 10.1216/RMJ-2016-46-4-1379

Abstract

The purpose of this paper is to investigate two sided $\alpha $-derivations satisfying certain differential identities on 3-prime near-rings. Some well-known results characterizing commutativity of 3-prime near-rings by derivations (semi-derivations) have been generalized. Furthermore, examples proving the necessity of the 3-primeness hypothesis are given.

Citation

Download Citation

M. Samman. L. Oukhtite. A. Raji. A. Boua. "Two sided $\alpha $-derivations in 3-prime near-rings." Rocky Mountain J. Math. 46 (4) 1379 - 1393, 2016. https://doi.org/10.1216/RMJ-2016-46-4-1379

Information

Published: 2016
First available in Project Euclid: 19 October 2016

zbMATH: 1353.16018
MathSciNet: MR3563187
Digital Object Identifier: 10.1216/RMJ-2016-46-4-1379

Subjects:
Primary: 16N60, 16W25, 16Y30

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.46 • No. 4 • 2016
Back to Top